# SDR FFKA111

- Difficulty date: July 7, 2006
- Submitted: July 12, 2006
- Operation: Air carrier
- Aircraft: N130BW
- Make and model: Piper PA-32-300
- Aircraft serial: 3240963
- Aircraft time: 5,902 hours
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 4111810
- Part serial: F092730
- Condition: Inoperative
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J, O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EXPERIENCED A TOTAL ELECTRICAL FAILURE 5 MILES FROM CAE.  THE PILOT RECEIVED LIGHT GUN SIGNALS AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE ELECTRICAL SYSTEM.  FOUND A BAD ALTERNATOR, COULD NOT DUPLICATE ELECTRICAL FAILURE.
